MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF XLPE 28 20 DEG 46-48 D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF XLPE 28 20 DEG 46-48 D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71333323
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Injury (2348)
Date of Event 03/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to pain caused by dislocation.
 
Additional Manufacturer Narrative
It was reported that surgeon does not consider this to be a problem fault and hence limited information are available.(b)(4).
 
Event or Problem Description
Femoral head and liner were revised.

Brand Name
REF XLPE 28 20 DEG 46-48 D
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6483136
Report Number1020279-2017-00252
Device Sequence Number13665656
Product Code LPH
UDI-Device Identifier03596010455604
UDI-Public03596010455604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71333323
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2017
Supplement Date Received by Manufacturer03/24/2017
Initial Report FDA Received Date04/11/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;